

Author: Cai Xiao-jing
Publisher: Springer Publishing Company
ISSN: 0168-9673
Source: Acta Mathematicae Applicatae Sinica, Vol.23, Iss.4, 2007-10, pp. : 637-650
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
In this paper, the Dirichlet problem of Stokes approximate of non-homogeneous incompressible Navier-Stokes equations is studied. It is shown that there exist global weak solutions as well as global and unique strong solution for this problem, under the assumption that initial density
Related content







